Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On weighted multidimensional integral inequalities for mixed monotone functions
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2000 (English)In: Societe des Sciences Mathematiques de Roumanie. Bulletin Mathematique, ISSN 1220-3874, Vol. 43(91), no 1, p. 39-45Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 43(91), no 1, p. 39-45
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6175Local ID: 4609b850-ad2c-11db-905c-000ea68e967bOAI: oai:DiVA.org:ltu-6175DiVA, id: diva2:979052
Note
Godkänd; 2000; 20070126 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf